1 doctor weighed in:

I have eczema on my lower arm and I've had it for a while now.I have hydrocortisone valerate but its not working.It wont tan, its just white. Help! ): ?

1 doctor weighed in
Dr. Nayla Mumneh
Internal Medicine - Allergy & Immunology

In brief: Need another cream

Depending on where you live and your sun exposure, other non-steroidal creams may be a better option for you than a steroid cream such as hydrocortisone, to treat your eczema.
The loss of color can be secondary to both your underlying eczema and as a secondary side effect from the steroid cream. Talk to your doctor about other options.

In brief: Need another cream

Depending on where you live and your sun exposure, other non-steroidal creams may be a better option for you than a steroid cream such as hydrocortisone, to treat your eczema.
The loss of color can be secondary to both your underlying eczema and as a secondary side effect from the steroid cream. Talk to your doctor about other options.
Dr. Nayla Mumneh
Dr. Nayla Mumneh
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors